# SDR DALA2024080807882

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=694 LH SIDE AT CANTED KEEL INTERNAL STRUCTURE. SUMMARY OF NRC 00340: LH SIDE FRAME STA Y=694 INBOARD EDGE WAS REPAIRED PER B717-200 SRM 51-70-11-2R PROCEDURE 1 REPAIR 1 AND OUTBOARD EDGE WAS REPAIRED PER ERA 545683-14MA REV ORIGINAL. ASSOCIATED ER/A 14-545683 ADDED FOR AC 9546. (LP #0487654)
